PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995 | 62 | 1 | 45-74
Tytuł artykułu

A proof of the two-dimensional Markus-Yamabe Stability Conjecture and a generalization

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The following problem of Markus and Yamabe is answered affirmatively: Let f be a local diffeomorphism of the euclidean plane whose jacobian matrix has negative trace everywhere. If f(0) = 0, is it true that 0 is a global attractor of the ODE dx/dt = f(x)? An old result of Olech states that this is equivalent to the question if such an f is injective. Here the problem is treated in the latter form by means of an investigation of the behaviour of f near infinity.
Rocznik
Tom
62
Numer
1
Strony
45-74
Opis fizyczny
Daty
wydano
1995
otrzymano
1994-09-10
poprawiono
1994-12-12
Twórcy
  • Mathematisches Institut der Universität Basel, Rheinsprung 21, CH-4051 Basel, Switzerland
Bibliografia
  • [Ba] N. E. Barabanov, On a problem of Kalman, Siberian Math. J. 29 (3) (1988), 333-341.
  • [Fe] R. Feßler, A solution of the Global Asymptotic Stability Jacobian Conjecture and a generalization, in: M. Sabatini (ed.), Recent Results on the Global Asymptotic Stability Jacobian Conjecture, Proc. Povo, 1993, Dipartimento di Matematica, Università di Trento.
  • [GLS] A. Gasull, J. Llibre and J. Sotomayor, Global asymptotic stability of differential equations in the plane, J. Differential Equations 91 (1991), 327-335.
  • [Gu] C. Gutierrez, A solution of the bidimensional Global Asymptotic Stability Jacobian Conjecture, in: M. Sabatini (ed.), Recent Results on the Global Asymptotic Stability Jacobian Conjecture, Proc. Povo, 1993, Dipartimento di Matematica, Università di Trento.
  • [Ha] P. Hartman, On stability in the large for systems of ordinary differential equations, Canad. J. Math. 13 (1961), 480-492.
  • [HO] P. Hartman and C. Olech, On global asymptotic stability of differential equations, Trans. Amer. Math. Soc. 104 (1962), 154-178.
  • [Kr] N. N. Krasovskiĭ, Some Problems of the Stability Theory of Motion, Gos. Izdat. Fiz.-Mat. Literat., Moscow, 1959 (in Russian).
  • [MY] L. Markus and H. Yamabe, Global stability criteria for differential systems, Osaka J. Math. 12 (1960), 305-317.
  • [MO] G. Meisters and C. Olech, Solution of the global asymptotic stability jacobian conjecture for the polynomial case, in: Analyse Mathématique et Applications, Gauthier-Villars, Paris, 1988, 373-381.
  • [Ol] C. Olech, On the global stability of an autonomous system on the plane, Contributions to Differential Equations 1 (1963), 389-400.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv62z1p45bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.